Complete classification of the real conic sections in the extended hyperbolic plane
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1960), pp. 234-243
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1960_1_a25,
author = {I. Sh. \`Epshtein},
title = {Complete classification of the real conic sections in the extended hyperbolic plane},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {234--243},
year = {1960},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1960_1_a25/}
}
I. Sh. Èpshtein. Complete classification of the real conic sections in the extended hyperbolic plane. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1960), pp. 234-243. http://geodesic.mathdoc.fr/item/IVM_1960_1_a25/